CONNECTION OF p-ARY t-WEIGHT LINEAR CODES TO RAMANUJAN CAYLEY GRAPHS WITH t + 1 EIGENVALUES

Jong Yoon Hyun, Yoonjin Lee, Yansheng Wu

Research output: Contribution to journalArticlepeer-review

Abstract

We characterize the connection between p-ary linear codes and Ramanujan Cayley graphs. We explicitly determine an equivalence between t-weight linear codes over the finite field Fp and Ramanujan Cayley graphs with t + 1 eigenvalues. In particular, we get an explicit criterion on the equivalence between two-weight linear codes and Ramanujan strongly regular graphs with explicit parameters. Using this characterization, we construct several families of Ramanujan Cayley graphs with two or three eigenvalues from known linear codes with two or three weights, respectively.

Original languageEnglish
Pages (from-to)367-380
Number of pages14
JournalAdvances in Mathematics of Communications
Volume17
Issue number2
DOIs
StatePublished - Apr 2023

Bibliographical note

Funding Information:
Jong Yoon Hyun was supported by the National Research Foundation of Korea(NRF) grant funded by the Korea government(MEST)(NRF-2017R1D1A1B05030707). Yoonjin Lee is a corresponding author and was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education (Grant No. 2019R1A6A1A11051177) and also by the National Research Foundation of Korea(NRF) grant funded by the Korea government (MEST)(NRF-2017R1A2B2004574).

Publisher Copyright:
© 2023, American Institute of Mathematical Sciences. All rights reserved.

Keywords

  • Cayley graph
  • linear code
  • Ramanujan graph
  • strongly regular graph
  • two-weight code
  • weakly regular bent function

Fingerprint

Dive into the research topics of 'CONNECTION OF p-ARY t-WEIGHT LINEAR CODES TO RAMANUJAN CAYLEY GRAPHS WITH t + 1 EIGENVALUES'. Together they form a unique fingerprint.

Cite this